標題: On the convergence and stability of the standard least squares finite element method for first-order elliptic systems
作者: Yang, SY
應用數學系
Department of Applied Mathematics
關鍵字: least squares;finite elements;convergence;stability
公開日期: 1-七月-1998
摘要: A general framework of the theoretical analysis for the convergence and stability of the standard least squares finite element approximations to boundary value problems of first-order linear elliptic systems is established in a natural norm. With a suitable density assumption, the standard least squares method is proved to be convergent without requiring extra smoothness of the exact solutions. The method is also shown to be stable with respect to the natural norm. Some representative problems such as the grad-div type problems and the Stokes problem are demonstrated. (C) 1998 Published by Elsevier Science Inc. All rights reserved.
URI: http://hdl.handle.net/11536/32545
ISSN: 0096-3003
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 93
Issue: 1
起始頁: 51
結束頁: 62
顯示於類別:期刊論文


文件中的檔案:

  1. 000074276700004.pdf